Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 317947, 5 pages
http://dx.doi.org/10.1155/2015/317947
Research Article

On a Nonlocal Damping Model in Ferromagnetism

1MIA CNRS EA 3165, Université de La Rochelle, 17000 La Rochelle, France
2FST Errachidia, Laboratoire M2I, Equipe MAMCS, Université My Ismaïl, BP 509, Boutalamine, 52000 Errachidia, Morocco

Received 15 April 2015; Accepted 12 July 2015

Academic Editor: Wei Wu

Copyright © 2015 M. Moumni and M. Tilioua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. T. Nembach, J. M. Shaw, C. T. Boone, and T. J. Silva, “Mode- and size-dependent Landau-Lifshitz damping in magnetic nanostructures: evidence for nonlocal damping,” Physical Review Letters, vol. 110, no. 11, Article ID 117201, 2013. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. Tserkovnyak, E. M. Hankiewicz, and G. Vignale, “Transverse spin diffusion in ferromagnets,” Physical Review B: Condensed Matter and Materials Physics, vol. 79, no. 9, Article ID 094415, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Ammari, L. Halpern, and K. Hamdache, “Asymptotic behaviour of thin ferromagnetic films,” Asymptotic Analysis, vol. 24, no. 3-4, pp. 277–294, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. K. Hamdache and M. Tilioua, “On the zero thickness limit of thin ferromagnetic films with surface anisotropy energy,” Mathematical Models & Methods in Applied Sciences, vol. 11, no. 8, pp. 1469–1490, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Kružík and A. Prohl, “Recent developments in the modeling, analysis, and numerics of ferromagnetism,” The SIAM Review, vol. 48, no. 3, pp. 439–483, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Visintin, “On the Landau-Lifshitz equation for ferromagnetism,” Japan Journal of Applied Mathematics, vol. 2, no. 1, pp. 69–84, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Alouges and A. Soyeur, “On global weak solutions for Landau-Lifshitz equations: existence and nonuniqueness,” Nonlinear Analysis. Theory, Methods & Applications, vol. 18, no. 11, pp. 1071–1084, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Podio-Guidugli and V. Valente, “Existence of global-in-time weak solutions to a modified Gilbert equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 1, pp. 147–158, 2001. View at Publisher · View at Google Scholar
  9. T. Roubiček, G. Tomassetti, and C. Zanini, “The Gilbert equation with dry-friction-type damping,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 453–468, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. Carbou, M. A. Efendiev, and P. Fabrie, “Relaxed model for the hysteresis in micromagnetism,” Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 139, no. 4, pp. 759–773, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Tilioua, “Current-induced magnetization dynamics. Global existence of weak solutions,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 635–642, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. Hadda and M. Tilioua, “On magnetization dynamics with inertial effects,” Journal of Engineering Mathematics, vol. 88, pp. 197–206, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Carbou and P. Fabrie, “Time average in micromagnetism,” Journal of Differential Equations, vol. 147, no. 2, pp. 383–409, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. Langlais and D. Phillips, “Stabilization of solutions of nonlinear and degenerate evolution equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 9, no. 4, pp. 321–333, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. C. Evans, “Partial regularity for stationary harmonic maps into spheres,” Archive for Rational Mechanics and Analysis, vol. 116, no. 2, pp. 101–113, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. F. Lin and C. Wang, The Analysis of Harmonic Maps and Their Heat Flows, World Scientific Publishing, Hackensack, NJ, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. Guo and S. Ding, Landau-Lifshitz Equations, vol. 1 of Frontiers of Research with the Chinese Academy of Sciences, World Scientific, Hackensack, NJ, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. P.-L. Sulem, C. Sulem, and C. Bardos, “On the continuous limit for a system of classical spins,” Communications in Mathematical Physics, vol. 107, no. 3, pp. 431–454, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. F. Alouges and P. Jaisson, “Convergence of a finite element discretization for the Landau-LIFshitz equations in micromagnetism,” Mathematical Models & Methods in Applied Sciences, vol. 16, no. 2, pp. 299–316, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Bartels and A. Prohl, “Convergence of an implicit finite element method for the Landau-LIFshitz-Gilbert equation,” SIAM Journal on Numerical Analysis, vol. 44, no. 4, pp. 1405–1419, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Bartels, J. Ko, and A. Prohl, “Numerical analysis of an explicit approximation scheme for the Landau-LIFshitz-Gilbert equation,” Mathematics of Computation, vol. 77, no. 262, pp. 773–788, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus